CaltechAUTHORS
  A Caltech Library Service

Anyon Networks from Geometric Models of Matter

Atiyah, Michael and Marcolli, Matilde (2021) Anyon Networks from Geometric Models of Matter. Quarterly Journal of Mathematics, 72 (1-2). pp. 717-733. ISSN 0033-5606. doi:10.1093/qmath/haab004. https://resolver.caltech.edu/CaltechAUTHORS:20210818-171348862

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20210818-171348862

Abstract

This paper, completed in its present form by the second author after the first author passed away in 2019, describes an intended continuation of the previous joint work on anyons in geometric models of matter. This part outlines a construction of anyon tensor networks based on four-dimensional orbifold geometries and braid representations associated with surface-braids defined by multisections of the orbifold normal bundle of the surface of orbifold points.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1093/qmath/haab004DOIArticle
Additional Information:© The Author(s) 2021. Published by Oxford University Press. This article is published and distributed under the terms of the Oxford University Press, Standard Journals Publication Model (https://academic.oup.com/journals/pages/open_access/funder_policies/chorus/standard_publication_model). Received: 05 May 2020; Revision received: 16 December 2020; Accepted: 22 January 2021; Published: 08 February 2021. This work was supported by National Science Foundation DMS-1707882 and Natural Sciences and Engineering Research Council of Canada RGPIN-2018-04937 and RGPAS-2018-522593.
Funders:
Funding AgencyGrant Number
NSFDMS-1707882
Natural Sciences and Engineering Research Council of Canada (NSERC)RGPIN-2018-04937
Natural Sciences and Engineering Research Council of Canada (NSERC)RGPAS-2018-522593
Issue or Number:1-2
DOI:10.1093/qmath/haab004
Record Number:CaltechAUTHORS:20210818-171348862
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20210818-171348862
Official Citation:Michael Atiyah, Matilde Marcolli, Anyon Networks from Geometric Models of Matter, The Quarterly Journal of Mathematics, Volume 72, Issue 1-2, June 2021, Pages 717–733, https://doi.org/10.1093/qmath/haab004
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:110305
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:18 Aug 2021 18:37
Last Modified:18 Aug 2021 18:37

Repository Staff Only: item control page